# SDR C2XA01CL020

- Difficulty date: February 13, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145
- Aircraft serial: 145004
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Out Of Adj
- Location: Lt/Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4058 - THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF ALONG WITH THE LANDING GEAR FAILED TO RETRACT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE GAP ON THE LEFT AND RIGHT MAIN GEAR WEIGHT ON WHEELS 2 PROXIMITY SWITCHES.  OPS CHECKS WERE GOOD.  THE AIRCRAFT WAS TEST FLOWN AND NO DEFECTS WERE NOTED.  (M)
